Vol. 1, No. 1, 2008

Download This Article
with up-to-date links in citations
Download this article. For Screen
For Printing
Recent Issues

Volume 10
Issue 3, 361–539
Issue 2, 181–360
Issue 1, 1–180

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Subscriptions
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)

Atanas Atanasov & Rebecca Bellovin & Ivan Loughman-Pawelko & Laura Peskin & Eric Potash

Vol. 1 (2008), No. 1, -
Abstract
[an error occurred while processing this directive]

Motivated by the result of Rankin for representations of integers as sums of squares, we use a decomposition of a modular form into a particular Eisenstein series and a cusp form to show that the number of ways of representing a positive integer n as the sum of k triangular numbers is asymptotically equivalent to the modified divisor function σ2k1(2n + k).

Keywords

modular form, triangular number, asymptotics

Mathematical Subject Classification

Primary: 11F11

Authors
Atanas Atanasov
7653 Lerner Hall
Columbia University
New York, NY 10027
United States
Rebecca Bellovin
1603 Lerner Hall
Columbia University
New York, NY 10027
United States
Ivan Loughman-Pawelko
4067 Lerner Hall
Columbia University
New York, NY 10027
United States
Laura Peskin
5991 Lerner Hall
Columbia University
New York, NY 10027
United States
Eric Potash
4926 Lerner Hall
Columbia University
New York, NY 10027
United States